# SDR DALA2016011500348

- Difficulty date: January 7, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1022 BULKHEAD TO SKIN AFT SHEAR TIE IS CRACKED BETWEEN LONGERON 13R AND L14R MARKED.  REPLACED FS 1022 BULKHEAD TO SKIN AFT ATTACHING SHEAR TIE BETWEEN LONGERON 13R AND 14R IAW SRM 51-41-05 AND DWG 9912243, REV JS.
